# SDR SWAA2024041565976

- Difficulty date: March 20, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER CRACKED AT BS 663 RBL 27 WL 148<[01] ALL WORK ACCOMPLISHED ON TTG8Q00SV07;[02] ALL WORK ACCOMPLISHED ON TTG8Q00S3V07;[03] VERIFIED CORRECTIVE ACTION 2
